# SDR HEEA0016318

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1113034
- Condition: Precessing
- Location: Attitude
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR HAS JERKY MOVEMENT AND PRECESSES.
